# SDR YYFA20131126001

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,479 hours, 40,635 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulty
- Location: Interphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDSET WILL NOT TURN OFF TO TALK MODE, BOTH L2 & RC LOW VOLUME WHEN TALKING ON INTERPHONE.
